Light Period Question
0 Replies
zombiedimes

Recently my period was lighter than usual, i could wear a panty liner and be fine. I am on birthcontrol pills (i am sexually active), about three months ago i switched brands. On my previous pills i never experienced lighter periods so perhaps this is a side effect of the new pills. I am however concerned about pregnancy, I stop taking my pills on sunday and usually get my period on the tuesday. I got it on the thursday this time and it was much lighter for me and ended on sunday, the blood ranged in colours from pink, to red, to dark red, and to brown. It also contained some dark red clots, which im used to getting when i have my period. I also experienced cramping and other usual unfun period symptoms.

I was wondering if pregnancy is a real potential? I realize i sound crazy, my poor mother thinks im insane and tells me i have nothing to worry about but i'm just the type of person who worries. about everything haha. any help or insight, or even just re urance would be greatly appreciated.

 

Message:


You must log in to reply.

You must log in to reply.


Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?